# SDR CALA2022122803504

- Difficulty date: December 26, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N69020
- Make and model: Boeing 777224
- Aircraft serial: 31687
- Aircraft time: 70,303 hours, 6,778 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Receptacle
- Part number: MS903623
- Condition: Damaged
- Location: Nr Ac
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRY EXT POWER PINS WITH SIGNS OF OVERHEAT AFTER GPU CABLE FAILURE. REMOVED AND REPLACED PRIMARRY EXTERNAL POWER RECEPTICAL.
